# SDR ABXA9800254

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B0048D07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED COCKPIT EMERGENCY LIGHT BATTERIES, OPS CHECKED GOOD.
